MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR
Catalog Number 111782-000070
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "prior to use & test the cuff could not inflate (cuff leakage)".There was no paitent involvement.No patient harm or injury.
 
Event or Problem Description
It was reported "prior to use and test the cuff could not inflate (cuff leakage)".There was no patient involvement.No patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was received in an open pouch for further evaluation.Visual inspection was conducted on the received sample and no abnormalities was observed.The cuff pressure of the actual returned sample was inflated to 25 mbar by using calibrated endotest.However, the cuff was unable to maintain its pressure at 25 mbar.Further inspection carried out on cuff, observed with a cut mark on the inflation tube of the side arm.The cut mark on the side arm prevents the cuff from inflating.Based on our standard production method (spm) such cut mark would be detectable during 100% leak test conducted during inspection and will be rejected immediately.Based on the investigation, the defect mode on cuff could not inflate matches with the complainant report.There was cut mark observed on the side arm of actual sample.However, a 100% visual inspection of inflation and deflation is conducted during the manufacturing process.Such an obvious defect would be detected and removed, as it would fail all testing at the manufacturing site.Thus, this defect could not be determined as manufacturing related.The returned complaint device did not meet manufacturing release specifications as a cut mark was observed on side arm.The complaint was not confirmed, and the root cause was not determined." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
BE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19790544
Report Number8040412-2024-00168
Device Sequence Number15232326
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public(01)04026704325658(11)231126(17)281031(10)40E23L3710(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number111782-000070
Device Lot Number40E23L3710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown